# SDR AALA20140812007

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 70,477 hours, 36,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2931952A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON AT STATION 993 RT.  ACCOMPLISHED NESTED ANGLE REPAIR IAW AARD 53-10-00-18.
